Alert archive / California / Hazardous Seas Watches in 2021

Hazardous Seas Watch 11, NWS Eureka, CA

August 26, 2021

NWS Eureka, CA issued this hazardous seas watch at Aug 26, 2021, 2:43 AM PDT. It took effect at Aug 27, 2021, 7:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Aug 26, 2021, 2:43 AM PDT (09:43 UTC)
In effect from
Aug 27, 2021, 7:00 PM PDT
Expired
Aug 27, 2021, 2:16 AM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

451 
WHUS76 KEKA 260943
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
243 AM PDT Thu Aug 26 2021

PZZ475-261745-
/O.CON.KEKA.SC.Y.0086.000000T0000Z-210827T1300Z/
/O.UPG.KEKA.GL.A.0031.210827T1300Z-210828T1900Z/
/O.NEW.KEKA.GL.W.0040.210827T1300Z-210828T1900Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
243 AM PDT Thu Aug 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT FRIDAY...
...GALE WARNING IN EFFECT FROM 6 AM FRIDAY TO NOON PDT SATURDAY...

* WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts
  up to 45 kt and seas 10 to 15 feet expected. For the Small Craft
  Advisory, northwest winds 20 to 30 kt and seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 6 AM Friday to noon PDT 
  Saturday. For the Small Craft Advisory, until 6 AM PDT Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-261745-
/O.NEW.KEKA.SC.Y.0088.210827T0300Z-210827T1300Z/
/O.UPG.KEKA.GL.A.0031.210827T1300Z-210828T1900Z/
/O.NEW.KEKA.GL.W.0040.210827T1300Z-210829T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
243 AM PDT Thu Aug 26 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM
PDT FRIDAY...
...GALE WARNING IN EFFECT FROM 6 AM FRIDAY TO 5 AM PDT SUNDAY...

* WHAT...For the Gale Warning, north winds 30 to 40 kt with
  possible gusts up to 50 kt and seas 10 to 15 feet expected. For
  the Small Craft Advisory, north winds 20 to 30 kt and seas 4 to
  6 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 6 AM Friday to 5 AM PDT 
  Sunday. For the Small Craft Advisory, from 8 PM this evening 
  to 6 AM PDT Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-261745-
/O.NEW.KEKA.SC.Y.0088.210827T1200Z-210828T0200Z/
/O.NEW.KEKA.SE.A.0011.210828T0200Z-210828T1600Z/
Pt St George to Cape Mendocino out 10 nm-
243 AM PDT Thu Aug 26 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 7 PM PDT FRIDAY...
...HAZARDOUS SEAS WATCH IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY MORNING...

* WHAT...For the Small Craft Advisory, north winds 20 to 30 kt
  with local gusts up to 45 kt near Pt St George Friday afternoon
  and evening and seas 6 to 9 feet expected. For the Hazardous
  Seas Watch, very steep and hazardous seas 10 to 12 feet  
  possible.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Small Craft Advisory, from 5 AM to 7 PM PDT 
  Friday. For the Hazardous Seas Watch, from Friday evening 
  through Saturday morning.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider altering your plans to avoid possible hazardous sea
conditions.

&&

$$

PZZ455-261745-
/O.EXB.KEKA.SC.Y.0086.210826T1000Z-210828T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
243 AM PDT Thu Aug 26 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SATURDAY...

* WHAT...Northwest winds 20 to 30 kt with local gusts up to 40 kt
  downwind of Cape Mendocino and seas 7 to 10 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
4 follow-up statements
168 
WHUS76 KEKA 261552
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
852 AM PDT Thu Aug 26 2021

PZZ475-270000-
/O.CON.KEKA.SC.Y.0086.000000T0000Z-210827T1300Z/
/O.CON.KEKA.GL.W.0040.210827T1300Z-210828T1900Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
852 AM PDT Thu Aug 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 6 AM FRIDAY TO NOON PDT
SATURDAY...

* WHAT...For the Gale Warning, north winds 25 to 35 kt with 
  gusts up to 45 kt and seas 10 to 15 feet expected. For the 
  Small Craft Advisory, northwest winds 20 to 30 kt with gusts 
  up to 35 kt and seas 4 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 6 AM Friday to noon PDT 
  Saturday. For the Small Craft Advisory, until 6 AM PDT Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-270000-
/O.CON.KEKA.SC.Y.0088.210827T0300Z-210827T1300Z/
/O.CON.KEKA.GL.W.0040.210827T1300Z-210829T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
852 AM PDT Thu Aug 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 6 AM PDT FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 6 AM FRIDAY TO 5 AM PDT
SUNDAY...

* WHAT...For the Gale Warning, north winds 30 to 40 kt with 
  gusts up to 50 kt and seas 10 to 15 feet expected. For the 
  Small Craft Advisory, north winds 20 to 30 kt with gusts up to 
  35 kt and seas 4 to 6 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 6 AM Friday to 5 AM PDT 
  Sunday. For the Small Craft Advisory, from 8 PM this evening 
  to 6 AM PDT Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-270000-
/O.CON.KEKA.SC.Y.0088.210827T1200Z-210828T0200Z/
/O.CON.KEKA.SE.A.0011.210828T0200Z-210828T1600Z/
Pt St George to Cape Mendocino out 10 nm-
852 AM PDT Thu Aug 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 7 PM PDT
FRIDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM FRIDAY EVENING
THROUGH SATURDAY MORNING...

* WHAT...For the Small Craft Advisory, north winds 20 to 30 kt 
  with gusts up to 45 kt and seas 6 to 9 feet expected. For the 
  Hazardous Seas Watch, very steep and hazardous seas 8 to 12 
  feet possible.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Small Craft Advisory, from 5 AM to 7 PM PDT 
  Friday. For the Hazardous Seas Watch, from Friday evening 
  through Saturday morning.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider altering your plans to avoid possible hazardous sea
conditions.

&&

$$

PZZ455-270000-
/O.CON.KEKA.SC.Y.0086.000000T0000Z-210828T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
852 AM PDT Thu Aug 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
586 
WHUS76 KEKA 262147
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
247 PM PDT Thu Aug 26 2021

PZZ475-270600-
/O.CON.KEKA.SC.Y.0086.000000T0000Z-210827T1300Z/
/O.CON.KEKA.GL.W.0040.210827T1300Z-210828T1900Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
247 PM PDT Thu Aug 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 6 AM FRIDAY TO NOON PDT
SATURDAY...

* WHAT...For the Gale Warning, north winds 25 to 35 kt with 
  gusts up to 45 kt and seas 9 to 14 feet expected. For the 
  Small Craft Advisory, northwest winds 20 to 30 kt with gusts 
  up to 35 kt and seas 4 to 6 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 6 AM Friday to noon PDT 
  Saturday. For the Small Craft Advisory, until 6 AM PDT Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-270600-
/O.CON.KEKA.SC.Y.0088.210827T0300Z-210827T1300Z/
/O.CON.KEKA.GL.W.0040.210827T1300Z-210829T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
247 PM PDT Thu Aug 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 6 AM PDT FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 6 AM FRIDAY TO 5 AM PDT
SUNDAY...

* WHAT...For the Gale Warning, north winds 30 to 40 kt with 
  gusts up to 50 kt and seas 10 to 15 feet expected. For the 
  Small Craft Advisory, north winds 20 to 30 kt with gusts up to 
  35 kt expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 6 AM Friday to 5 AM PDT 
  Sunday. For the Small Craft Advisory, from 8 PM this evening 
  to 6 AM PDT Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-270600-
/O.CON.KEKA.SC.Y.0088.210827T1200Z-210828T0200Z/
/O.CON.KEKA.SE.A.0011.210828T0200Z-210828T1600Z/
Pt St George to Cape Mendocino out 10 nm-
247 PM PDT Thu Aug 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 7 PM PDT
FRIDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM FRIDAY EVENING
THROUGH SATURDAY MORNING...

* WHAT...For the Small Craft Advisory, north winds 20 to 30 kt 
  with gusts up to 45 kt and seas 5 to 8 feet expected. For the 
  Hazardous Seas Watch, very steep and hazardous seas 7 to 11 
  feet possible.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Small Craft Advisory, from 5 AM to 7 PM PDT 
  Friday. For the Hazardous Seas Watch, from Friday evening 
  through Saturday morning.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider altering your plans to avoid possible hazardous sea
conditions.

&&

$$

PZZ455-270600-
/O.CON.KEKA.SC.Y.0086.000000T0000Z-210828T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
247 PM PDT Thu Aug 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
090 
WHUS76 KEKA 270348
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
848 PM PDT Thu Aug 26 2021

PZZ470-271200-
/O.CON.KEKA.SC.Y.0088.000000T0000Z-210827T1300Z/
/O.CON.KEKA.GL.W.0040.210827T1300Z-210829T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
848 PM PDT Thu Aug 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 6 AM FRIDAY TO 5 AM PDT
SUNDAY...

* WHAT...For the Gale Warning, north winds 30 to 40 kt with 
  gusts up to 50 kt and seas 10 to 15 feet expected. For the 
  Small Craft Advisory, north winds 20 to 30 kt with gusts up to 
  35 kt.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 6 AM Friday to 5 AM PDT 
  Sunday. For the Small Craft Advisory, until 6 AM PDT Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-271200-
/O.CON.KEKA.SC.Y.0086.000000T0000Z-210827T1300Z/
/O.CON.KEKA.GL.W.0040.210827T1300Z-210828T1900Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
848 PM PDT Thu Aug 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 6 AM FRIDAY TO NOON PDT
SATURDAY...

* WHAT...For the Gale Warning, north winds 25 to 35 kt with 
  gusts up to 45 kt and seas 9 to 14 feet expected. For the 
  Small Craft Advisory, north winds 20 to 30 kt with gusts up to 
  35 kt and seas 4 to 6 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 6 AM Friday to noon PDT 
  Saturday. For the Small Craft Advisory, until 6 AM PDT Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-271200-
/O.CON.KEKA.SC.Y.0088.210827T1200Z-210828T0200Z/
/O.CON.KEKA.SE.A.0011.210828T0200Z-210828T1600Z/
Pt St George to Cape Mendocino out 10 nm-
848 PM PDT Thu Aug 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 7 PM PDT
FRIDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM FRIDAY EVENING
THROUGH SATURDAY MORNING...

* WHAT...For the Small Craft Advisory, north winds 20 to 30 kt 
  with gusts up to 45 kt and seas 5 to 8 feet expected. For the 
  Hazardous Seas Watch, very steep and hazardous seas 7 to 11 
  feet possible.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Small Craft Advisory, from 5 AM to 7 PM PDT 
  Friday. For the Hazardous Seas Watch, from Friday evening 
  through Saturday morning.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider altering your plans to avoid possible hazardous sea
conditions.

&&

$$

PZZ455-271200-
/O.CON.KEKA.SC.Y.0086.000000T0000Z-210828T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
848 PM PDT Thu Aug 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WHAT...Northwest winds 20 to 30 kt with localized gusts up to 
  40 kt and seas 6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
997 
WHUS76 KEKA 270916
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
216 AM PDT Fri Aug 27 2021

PZZ475-271730-
/O.CAN.KEKA.SC.Y.0086.000000T0000Z-210827T1300Z/
/O.EXT.KEKA.GL.W.0040.210827T1000Z-210828T1900Z/
/O.NEW.KEKA.SE.W.0049.210828T1900Z-210829T1200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
216 AM PDT Fri Aug 27 2021

...GALE WARNING NOW IN EFFECT UNTIL NOON PDT SATURDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM NOON SATURDAY TO 5 AM
PDT SUNDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 30 kt with 
  gusts up to 40 kt and seas 9 to 14 feet expected. For the 
  Hazardous Seas Warning, very steep and hazardous seas 10 to 14 
  feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, until noon PDT Saturday. For the 
  Hazardous Seas Warning, from noon Saturday to 5 AM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-271730-
/O.EXT.KEKA.SC.Y.0088.210827T1300Z-210828T0100Z/
/O.UPG.KEKA.SE.A.0011.210828T0200Z-210828T1600Z/
/O.NEW.KEKA.SE.W.0048.210828T0100Z-210828T1600Z/
Pt St George to Cape Mendocino out 10 nm-
216 AM PDT Fri Aug 27 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO
6 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 6 PM THIS EVENING TO
9 AM PDT SATURDAY...

* WHAT...For the Hazardous Seas Warning, very steep and hazardous
  seas to 12 feet expected. For the Small Craft Advisory, north
  winds 15 to 25 kt with gusts up to 40 kt near and downwind of Pt
  St George and seas 6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Hazardous Seas Warning, from 6 PM this evening 
  to 9 AM PDT Saturday. For the Small Craft Advisory, from 6 AM 
  this morning to 6 PM PDT this evening.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ470-271730-
/O.EXT.KEKA.SC.Y.0088.000000T0000Z-210827T1600Z/
/O.EXT.KEKA.GL.W.0040.210827T1600Z-210829T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
216 AM PDT Fri Aug 27 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...
...GALE WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 5 AM PDT
SUNDAY...

* WHAT...For the Gale Warning, north winds 30 to 40 kt with 
  gusts up to 45 kt and seas 10 to 15 feet expected. For the 
  Small Craft Advisory, north winds 20 to 30 kt and seas 7 to 10 
  feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 9 AM this morning to 5 AM 
  PDT Sunday. For the Small Craft Advisory, until 9 AM PDT this 
  morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-271730-
/O.EXT.KEKA.SC.Y.0086.000000T0000Z-210828T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
216 AM PDT Fri Aug 27 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SATURDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt near
  and downwind of Cape Mendocino and seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this hazardous seas watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas watch went out at Aug 25, 4:45 PM PDT, 9 hours 58 minutes earlier.

Area forecast discussion, Aug 25, 4:45 PM PDT, 9 hours 58 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
445 PM PDT Wed Aug 25 2021

.SYNOPSIS...Seasonable temperatures will occur across the interior
3hile coastal areas experience nightly stratus development followed
by afternoon clearing. Thereafter, a warming trend is forecast to
occur across the region going into the weekend. Moderating
temperatures will also be possible at the coast as marine air is
shunted offshore.

&&

.DISCUSSION...A weak upper-level trough continues moving east
across NRN CA early today. As that feature departs east, midlevel
heights will rise slightly, and a warmer airmass will gradually
develop across the WRN CONUS during the remainder of the week. The
warming trend will yield high temperatures from 95 to 110 on
Saturday and Sunday across interior portions of Mendocino and Lake
Counties, and a heat advisory will likely be needed as a result.
Otherwise, an offshore component to the flow will develop in the
low to midlevels of the atmosphere Friday through the weekend.
That change in the flow regime will aid in shunting marine air
westward away from the coast, which will potentially favor mainly
clear skies and mild temperatures for many sea level locations.

Smoke from the active wildfires in the Trinity and Siskiyou
counties continues to be pushed toward northeast with the
southwesterly breezes aloft to bring some improvement in the air
quality for areas in and around Trinity, Mendocino and Lake
counties. Air quality is expected to deteriorate again across
most of the Trinity County on Thursday afternoon as the wind
aloft switch to west to northwest. HRRR model indicates smoke
will spread into the east of Trinity county Tuesday afternoon, and
drifting into Mendocino and Lake counties on Friday as the
offshore winds develops.

Garner/Velez

&&

.AVIATION...Low clouds and modest visibility reductions in fog were
widespread over the coastal waters and adjacent coastal plains and
river valleys. However, due to a weak inversion and lack of
significant coastal eddies, clouds cleared effectively along the N
Coast, with sunny skies as of this writing. Clouds continue to hug
the Mendocino and S Humboldt county coasts, but even these clouds
are shrinking fairly rapidly. Smoke continues across mainly Trinity
County, and this is forecast to remain mostly in place for the next
24 hours. Expect low clouds to develop again tonight and spread
inland along the coast. Conditions are expected to remain VFR at
KUKI. Winds will be generally light. /SEC

&&

.MARINE...Northerly winds will continue through the period. Advisory
level winds will continue across the S outer waters until winds
further increase to near gales. Across the N outer waters, winds
will remain generally light until gales kick in late Thursday night
and Friday morning. Have hoisted a Gale Watch for the outer waters
that starts at 6 AM Friday. This will mainly be for gusts, but
sustained gales are possible Friday night. /SEC

&&

.FIRE WEATHER...Periods of gusty upvalley and ridgetops afternoon
winds will be possible during the remainder of the week, with
peak speeds ranging from 20 to 25 mph. On Friday, offshore
component is expected to develops on Friday. CANSAC and HRRR
models are indicating gusty north to northeast winds developing
across zones 203 and 204 above 1500 feet Friday and Friday night.
Warming and drying trend is expected on Thursday into the weekend
as the high pressure build in, with high temperatures across the
interior valleys peaking in the 90s to low 100s on Saturday. The
afternoon RH values will likely be in the teens across Trinity,
Lake and eastern Mendocino counties. Humidity recoveries will
gradually diminish through the weekend, with locally poor
recoveries by Sunday.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Gale Watch from Friday morning through Saturday morning for
     PZZ470-475.

     Small Craft Advisory until 6 AM PDT Friday for PZZ475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Aug 25, 3:01 AM PDT, 23 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
301 AM PDT Wed Aug 25 2021

CAZ101>115-261015-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-Northern Lake-Southern Lake-
301 AM PDT Wed Aug 25 2021

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 1:06 AM PDTHeat AdvisoryEKALake, Mendocino4 days
Aug 26, 2:43 AM PDTGale WarningEKA3 days
Aug 26, 2:43 AM PDTSmall Craft AdvisoryEKA39 hr

Nearby

Hazardous Seas Watches in California, 2021Every hazardous seas watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.